MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222238
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint device is implanted in the patient and will not be available for a physical evaluation.This complaint is not confirmed.It was reported that the suture broke during tightening of the knot.No information regarding the procedure or the device used has been provided to determine a root cause for this failure.Device history record review indicated that this batch was processed with no evidence of manufacturing anomalies on the records reviewed.A review into the depuy mitek complaints system revealed two similar complaints for this lot released to distribution.Based on the information available this complaint will be accounted for and monitored via post market surveillance activities.However, if additional information is made available, the investigation will be updated as applicable.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by (b)(6) that during a shoulder arthroscopy, it was observed that the thread broke while tightening the knot once the anchor was fixed.According to the reporter, the anchor was already secured when the thread broke.It was reported that the anchor stayed inside the patient and was fixed properly.The surgeon did not have to use an additional anchor due to this failure; however, there was a delay of 10 min to complete the procedure.The surgeon did not have to make an additional bone hole to complete this procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
6.5 HEALIX BR ANCHOR W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7943037
Report Number1221934-2018-54855
Device Sequence Number14037807
Product Code MAI
UDI-Device Identifier10886705007844
UDI-Public10886705007844
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number222238
Device Lot NumberL431784
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1